AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robert Spira. Some zeros of the Titchmarsh counterexample . Math. Comp. 63 (1994) 747-748. MR 1254148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Matti K. Sinisalo. Checking the Goldbach conjecture up to $4\cdot 10\sp {11}$ . Math. Comp. 61 (1993) 931-934. MR 1185250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Andrew M. Odlyzko. Iterated absolute values of differences of consecutive primes . Math. Comp. 61 (1993) 373-380. MR 1182247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] D. A. Hejhal and S. Arno. On Fourier coefficients of Maass waveforms for $\mathrm{PSL}(2, \textbf{Z})$ . Math. Comp. 61 (1993) 245--267, S11--S16. MR 1199991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Robert Rumely. Numerical computations concerning the ERH . Math. Comp. 61 (1993) 415--440, S17--S23. MR 1195435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Dorian Goldfeld. On the computational complexity of modular symbols . Math. Comp. 58 (1992) 807-814. MR 1122069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] F. Gouvêa and B. Mazur. Families of modular eigenforms . Math. Comp. 58 (1992) 793-805. MR 1122070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. W. Lenstra and Carl Pomerance. A rigorous time bound for factoring integers . J. Amer. Math. Soc. 5 (1992) 483-516. MR 1137100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] A. Ivić and H. J. J. te Riele. On the zeros of the error term for the mean square of $\vert \zeta(\frac {1}{2}+it)\vert $ . Math. Comp. 56 (1991) 303-328. MR 1052096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jeffrey M. Kubina and Marvin C. Wunderlich. Extending Waring's conjecture to $471,600,000$ . Math. Comp. 55 (1990) 815-820. MR 1035936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] G. W. Fung and H. C. Williams. Quadratic polynomials which have a high density of prime values . Math. Comp. 55 (1990) 345-353. MR 1023759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jan Bohman and Carl-Erik Fröberg. The Stieltjes function---definition and properties . Math. Comp. 51 (1988) 281-289. MR 942155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] D. H. Lehmer. The sum of like powers of the zeros of the Riemann zeta function . Math. Comp. 50 (1988) 265-273. MR 917834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. M. Odlyzko and A. Schönhage. Fast algorithms for multiple evaluations of the Riemann zeta function . Trans. Amer. Math. Soc. 309 (1988) 797-809. MR 961614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Herman J. J. te Riele. On the sign of the difference $\pi(x)-{\rm li}(x)$ . Math. Comp. 48 (1987) 323-328. MR 866118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] A. M. Odlyzko. On the distribution of spacings between zeros of the zeta function . Math. Comp. 48 (1987) 273-308. MR 866115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Daniel Gordon, Douglas Grenier and Audrey Terras. Hecke operators and the fundamental domain for ${\rm SL}(3,{\bf Z})$ . Math. Comp. 48 (1987) 159-178. MR 866106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] P. Shiu. Counting sums of two squares: the Meissel-Lehmer method . Math. Comp. 47 (1986) 351-360. MR 842141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Herman J. J. te Riele. Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. III'' [Math.\ Comp.\ {\bf 41} (1983), no.\ 164, 759--767; MR0717719 (85e:11062)] by J. van de Lune and te Riele . Math. Comp. 46 (1986) 771. MR 829647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. IV . Math. Comp. 46 (1986) 667-681. MR 829637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] J. C. Lagarias, V. S. Miller and A. M. Odlyzko. Computing $\pi(x)$: the Meissel-Lehmer method . Math. Comp. 44 (1985) 537-560. MR 777285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Richard H. Hudson. Averaging effects on irregularities in the distribution of primes in arithmetic progressions . Math. Comp. 44 (1985) 561-571. MR 777286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] N. Costa Pereira. Estimates for the Chebyshev function $\psi(x)-\theta (x)$ . Math. Comp. 44 (1985) 211-221. MR 771046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Morris Newman and Daniel Shanks. On a sequence arising in series for $\pi $ . Math. Comp. 42 (1984) 199-217. MR 725996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4